American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Sanoli Gun, M. Ram Murty and Purusottam Rath. A note on special values of $L$-functions. Proc. Amer. Math. Soc. 142 (2014) 1147-1156.
Abstract, references, and article information   
View Article: PDF

[2] David H. Bailey, Jonathan M. Borwein and Richard E. Crandall. Computation and theory of extended Mordell-Tornheim-Witten sums. Math. Comp. 83 (2014) 1795-1821.
Abstract, references, and article information   
View Article: PDF

[3] Bai-Ni Guo and Feng Qi. Refinements of lower bounds for polygamma functions. Proc. Amer. Math. Soc. 141 (2013) 1007-1015.
Abstract, references, and article information   
View Article: PDF

[4] Stamatis Koumandos and Martin Lamprecht. Complete monotonicity and related properties of some special functions. Math. Comp. 82 (2013) 1097-1120.
Abstract, references, and article information   
View Article: PDF

[5] Mitsuru Uchiyama. The principal inverse of the gamma function. Proc. Amer. Math. Soc. 140 (2012) 1343-1348. MR 2869117.
Abstract, references, and article information   
View Article: PDF

[6] Christian Berg and Henrik L. Pedersen. A one-parameter family of Pick functions defined by the Gamma function and related to the volume of the unit ball in $n$-space. Proc. Amer. Math. Soc. 139 (2011) 2121-2132. MR 2775390.
Abstract, references, and article information   
View Article: PDF

[7] Tewodros Amdeberhan, Mark W. Coffey, Olivier Espinosa, Christoph Koutschan, Dante V. Manna and Victor H. Moll. Integrals of powers of loggamma. Proc. Amer. Math. Soc. 139 (2011) 535-545. MR 2736336.
Abstract, references, and article information   
View Article: PDF

[8] K. Chakraborty, S. Kanemitsu and H.-L. Li. On the values of a class of Dirichlet series at rational arguments. Proc. Amer. Math. Soc. 138 (2010) 1223-1230. MR 2578516.
Abstract, references, and article information   
View Article: PDF

[9] Atul Dixit. The Laplace transform of the psi function. Proc. Amer. Math. Soc. 138 (2010) 593-603. MR 2557176.
Abstract, references, and article information   
View Article: PDF

[10] Tewodros Amdeberhan, Olivier Espinosa and Victor H. Moll. The Laplace transform of the digamma function: An integral due to Glasser, Manna and Oloa. Proc. Amer. Math. Soc. 136 (2008) 3211-3221. MR 2407086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Aleksandar Petojevic and H. M. Srivastava. Computation of the Mordell-Tornheim zeta values. Proc. Amer. Math. Soc. 136 (2008) 2719-2728. MR 2399033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Horst Alzer. Sub- and superadditive properties of Euler's gamma function. Proc. Amer. Math. Soc. 135 (2007) 3641-3648. MR 2336580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Chelo Ferreira and José L. López. The Lambert transform for small and large values of the transformation parameter. Quart. Appl. Math. 64 (2006) 515-527. MR 2259052.
Abstract, references, and article information
View Article: PDF

[14] Stamatis Koumandos. Remarks on a paper by Chao-Ping Chen and Feng Qi. Proc. Amer. Math. Soc. 134 (2006) 1365-1367. MR 2199181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Arcadii Z. Grinshpan and Mourad E. H. Ismail. Completely monotonic functions involving the gamma and $q$-gamma functions. Proc. Amer. Math. Soc. 134 (2006) 1153-1160. MR 2196051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Roger W. Barnard, Petros Hadjicostas and Alexander Yu. Solynin. The Poincaré metric and isoperimetric inequalities for hyperbolic polygons. Trans. Amer. Math. Soc. 357 (2005) 3905-3932. MR 2159693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Chao-Ping Chen and Feng Qi. The best bounds in Wallis' inequality. Proc. Amer. Math. Soc. 133 (2005) 397-401. MR 2093060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] S.-L. Qiu and M. Vuorinen. Some properties of the gamma and psi functions, with applications. Math. Comp. 74 (2005) 723-742. MR 2114645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Bruce C. Berndt. Some integrals in Ramanujan's lost notebook. Proc. Amer. Math. Soc. 132 (2004) 2983-2988. MR 2063119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jesús Bastero, Fernando Galve, Ana Peña and Miguel Romance. Inequalities for the Gamma function and estimates for the volume of sections of $B^n_p$. Proc. Amer. Math. Soc. 130 (2002) 183-192. MR 1855637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Árpád Elbert and Andrea Laforgia. On some properties of the Gamma function. Proc. Amer. Math. Soc. 128 (2000) 2667-2673. MR 1694859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Horst Alzer. Inequalities for the gamma function. Proc. Amer. Math. Soc. 128 (2000) 141-147. MR 1622757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Hongming Ding. Weighted Laplace transforms and Bessel functions on Hermitian symmetric spaces. Trans. Amer. Math. Soc. 351 (1999) 4205-4243. MR 1653347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] H. M. Srivastava. Some rapidly converging series for $\zeta(2n+1)$. Proc. Amer. Math. Soc. 127 (1999) 385-396. MR 1610797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] G. D. Anderson and S.-L. Qiu. A monotoneity property of the gamma function. Proc. Amer. Math. Soc. 125 (1997) 3355-3362. MR 1425110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Horst Alzer. On some inequalities for the gamma and psi functions. Math. Comp. 66 (1997) 373-389. MR 1388887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] G. D. Anderson, R. W. Barnard, K. C. Richards, M. K. Vamanamurthy and M. Vuorinen. Inequalities for zero-balanced hypergeometric functions . Trans. Amer. Math. Soc. 347 (1995) 1713-1723. MR 1264800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] David Borwein and Jonathan M. Borwein. On an intriguing integral and some series related to $\zeta(4)$ . Proc. Amer. Math. Soc. 123 (1995) 1191-1198. MR 1231029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] K. P. Choi. On the medians of gamma distributions and an equation of Ramanujan . Proc. Amer. Math. Soc. 121 (1994) 245-251. MR 1195477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] John Beebee. Exact covering systems and the Gauss-Legendre multiplication formula for the gamma function . Proc. Amer. Math. Soc. 120 (1994) 1061-1065. MR 1180463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2